vector lattice; $o$-convergence; Archimedean property
In this paper we investigate conditions for a system of sequences of elements of a vector lattice; analogous conditions for systems of sequences of reals were studied by D. E. Peek.
 G. Birkhoff: Lattice Theory. 3rd ed.. Amer. Math. Soc. Colloquium Publications, Vol. 25, 1957.
 J. Jakubík: On the convergence in linear spaces
. Matem. fyz. časopis 6 (1956), 57-67. (In Slovak.) MR 0084718
 J. Jakubík: On systems of sequences of reals
. Tatra Mountains Math. Publ. 2, 1993, pp. 19-23. MR 1251033
 W. A. J. Luxemburg A. C. Zaanen: Riesz spaces, I. North Holland, Amsterdam, 1971.
 B. Z. Vulikh: Introduction to the theory of partially ordered spaces. Moskva, 1961. (In Russian.)